T Nation

Mag 10 making me hairy??

Hey guys,

I have taken mag 10 on 2 seperate occasions, and now suddenly i seem to be noticing quite a bit more hair growing on my back. Could the Mag 10 have caused this.?? If i keep taking mag 10 will this continue??

Any androgen can increase amount of body hair. It is ordinarily not a matter of concern and I’ve never heard of a case anyone thought a real problem no matter how heavy the steroid cycle. It’s not possible that MAG-10 could have more effect in this regard than pharmaceutical androgen cycles, though it’s to be expected that effect would be similar.

It is also possible that it’s a question
of getting more physically mature and a lot of the increase may have happened beforehand but wasn’t noticed – it is easy not to notice this.

The typical result when using pharmaceutical anabolic steroids and an increase in back hair is noticed is that there’s an initial increase and then that’s all you get. The process certainly doesn’t snowball indefinitely until you turn into a Yeti :slight_smile:

So, if anabolics can cause increased body hair, does that mean that someone who is just naturally very hairy has higher T, or at least had higher T at some point? Or are we just cursed/blessed?

Well, Bill, for your next trick I expect to see a selective delivery system that takes that new back hair and puts it up on your head instead. You guys can call it Scalp! or some such. Should be a best seller…